MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a monarch bronchoscopy procedure the physician experienced a 1205-50-0-0 fault when pressing the ¿set¿ during roll correction.The physician repositioned the field generator, power cycled the system, and switched to a second scope, however, the issue persisted.The physician chose to abort the procedure and reschedule.There were no reported adverse effects to the patient as a result of the system fault code.
 
Additional Manufacturer Narrative
The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
The reported issue occurred on a device used for diagnosis and not treatment.Because the reported issue is associated with scope performance, an examination of the subject scope was performed.A visual examination of the scope handle, shaft, and tip observed no external damage.To verify the scope latched onto the instrument device manipulator (idm), the scope was then connected and disconnected to 2 different idm top plates 10x each.The scope was then connected and disconnected to 2 different benchtop idm fixtures 10x each.The scope was then connected and disconnected onto an in-house system on both idms 10x each.No latching issue was observed.The subject scope was connected to a bench test fixture to verify electrical functionality of the camera, light emitting diode (led), and electromagnetic sensors (em).The scope tip was manually articulated while monitoring the resistance of each sensor to confirm that there was no intermittent open on either sensor.The results showed observed both sensors to be within specification.The scope was left connected to the in-house system for thirty minutes and the image was observed to be stable and clear.A closer inspection of the scope handle, shaft, cable, and connector observed no physical damage that could contribute to the reported issue.The results showed the bronchoscope to be operating as expected.The scope was then connected to an in-house system to confirm the functionality of the scope.The scope was then driven through a lung model and was successfully able to be initialized without receiving a fault id: 1205-50-0-0 nav initialization error.See images below.Although there was no video available for review during the case, a review of the plan id faults confirmed the occurrence of 1205 fault.A review of the calibration data obtained from production final acceptance testing revealed all acceptance criteria were met and no anomalies found.Based on the results from the examination, the product met specifications.A review of similar investigations with similar reported issue (1205 nav initialization) has noted that this is a known issue and have not established a possible root cause.Risk document number: 105-000369-00 rev k dfmea software bronch 2.0.No further action is needed based on the risk acceptance.This issue will be tracked and trended in the monthly complaint trend review meetings.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city 94065
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
5745510671
MDR Report Key15807348
Report Number3014447948-2022-00039
Device Sequence Number5747226
Product Code QNW
UDI-Device IdentifierB634MBR000211A1
UDI-Public+B634MBR000211A1/14D202302137
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K203614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown